# SDR AALA201812069021

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 34,631 hours, 12,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Disk
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 8D RED DISK POPPED OFF EMERGENCY LIGHT. RESECURED 8D EMERGENCY LIGHT PER AMM 33-51-18. OPERATIONS CHECK OK.
